# SDR AALA202202164259

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 56,800 hours, 34,607 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 422082400
- Part serial: 2651
- Condition: Faulted
- Location: Horizontal Stab
- Part time: 23,642 hours, 14,960 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CONTROL ELAC 1 AND 2 ECAM FAULT DURING CRUISE. FLIGHT DECLARED AN EMERGENCY, LANDING SAFELY AT BOS. REPLACED TRIMMABLE HORIZONTAL STABILIZER PITCH TRIM ACTUATOR PER AMM 27-44-57. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
